Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS Birmingham, AL

April 4, 2011Fayette County, Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 5:25 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 5:25 PM CDT (22:25 UTC)
Expired
Apr 4, 2011, 6:15 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:25 PM CDTHAIL 13 E Vernon, AL
Apr 4, 5:30 PM CDTHAIL 0.5Millport, AL
Apr 4, 5:45 PM CDTHAIL 0.5Ethelsville, ALSMALL HAIL REPORTED IN THE NORTHWEST PART OF PICKENS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:03 PM CDTTornado WatchSPC7 hr
Apr 4, 4:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS54 KBMX 042225
SVRBMX
ALC057-075-107-042315-
/O.NEW.KBMX.SV.W.0104.110404T2225Z-110404T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 525 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM FAYETTE TO 5 MILES NORTH OF
  ETHELSVILLE TO 7 MILES SOUTHWEST OF COLUMBUS...AND MOVING NORTHEAST
  AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTE...KENNEDY...BELK...FOREST AND RICHARD ARTHUR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3371 8826 3388 8781 3357 8770 3353 8776
      3353 8783 3346 8784 3343 8788 3325 8831
      3330 8831
TIME...MOT...LOC 2225Z 244DEG 51KT 3375 8779 3350 8816
          3343 8845

$$

75
1 follow-up statement
439 
WWUS54 KBMX 042239
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT MON APR 4 2011

ALC057-075-107-042315-
/O.CON.KBMX.SV.W.0104.000000T0000Z-110404T2315Z/
PICKENS AL-FAYETTE AL-LAMAR AL-
539 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAMAR...SOUTHWESTERN FAYETTE AND NORTHERN PICKENS COUNTIES UNTIL 615
PM CDT...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FAYETTE TO MILLPORT TO
ETHELSVILLE...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  KENNEDY...ASHCRAFT CORNER AND SHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3367 8827 3379 8796 3345 8788 3330 8831
TIME...MOT...LOC 2239Z 237DEG 54KT 3371 8779 3358 8808
          3346 8823

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:35 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 4, 3:35 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON APR 4 2011

.DISCUSSION...

LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG
STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE
OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT
THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL
ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE
VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW
LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE
BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS.
STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL
LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE
OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK
MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES.

NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE
SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE
SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY
NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS
WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND
ADVISORY UNTIL 1AM FOR ALL COUNTIES.

AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS
RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD
ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST
THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE
TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO
HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL
PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE DRY...UNTIL
A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING THE RIDGE OFF
THE ATLANTIC COAST.

WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF COOL
DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD SEE
SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH MOST OF
THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE SECOND
HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE WEEKEND.

14

&&

AVIATION...18Z TAF DISCUSSION.

STRONG TO SEVERE SQUALL LINE EXPECTED TO REACH WESTERN ALABAMA
BY MID AFTERNOON AS UPPER TROUGH PUSHES INTO THE SOUTHEASTERN
STATES. INCLUDED SQ FOR TCL...BHM AND EET AS FELT MORE CONFIDENT
IN THE TIMING FOR THESE LOCATIONS BUT ALL LOCATIONS WILL BE
DEALING WITH THIS AT SOME POINT OVER THE NEXT 6 TO 10 HOURS. USE
THE RUC MODEL FOR TIMING SO SOME ADJUSTMENTS TO THE SQUALL TIMING
WILL LIKELY BE NECESSARY WITHIN THE NEXT FEW HOURS.

STRONG GRADIENT WINDS AHEAD OF THE LINE ARE CAUSING GUSTS OF 25
KTS OVER MUCH OF THE AREA. CEILINGS HAVE LIFTED TO VFR BUT SHOULD
REMAIN HEAVILY SCATTERED OR BROKEN AT TIMES.

BEHIND THE LINE...ABOUT A 2 OR 3 HOUR WINDOW WHERE LIGHT TO
MODERATE SHOWERS WILL BE POSSIBLE FOLLOWED BY MVFR CEILINGS WHICH
SHOULD CLEAR AROUND DAY BREAK TOMORROW. WINDS COULD BE GUSTY AGAIN
TOMORROW FROM THE NORTHWEST...WILL FOLLOW UP ON THAT WITH
SUBSEQUENT UPDATES.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     45  59  33  72  40 /  90   0   0   0   0
ANNISTON    46  60  35  74  46 /  90   0   0   0   0
BIRMINGHAM  43  59  38  74  48 /  90   0   0   0   0
TUSCALOOSA  45  63  35  74  48 /  80   0   0   0   0
CALERA      47  61  40  74  49 /  90   0   0   0   0
AUBURN      47  60  42  72  48 /  90   0   0   0   0
MONTGOMERY  49  65  38  75  48 /  90   0   0   0   0
TROY        48  63  35  74  45 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA

&&
Hazardous weather outlook, Apr 4, 4:10 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT MON APR 4 2011

ALZ011>015-017>050-051800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
410 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL BRING A SIGNIFICANT SEVERE WEATHER THREAT
TO ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. ALL SEVERE
WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND BRIEF
LOCALLY HEAVY RAINFALL.

FOR THE REMAINDER OF THE AFTERNOON THROUGH AROUND MIDNIGHT...THE
CONVECTIVE SQUALL LINE IS EXPECTED TO INCREASE IN INTENSITY AS IT
PROGRESSES ACROSS THE STATE. THE GREATEST THREAT WILL TRANSITION TO
DAMAGING STRAIGHT LINE WINDS...ALTHOUGH HAIL AND A BRIEF ISOLATED
TORNADO CAN NOT BE RULED OUT ALONG THE LINE. THE LINE OF
THUNDERSTORMS IS EXPECTED TO EXIT CENTRAL ALABAMA AROUND THE
MIDNIGHT HOUR.

STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM
TODAY...WITH GUSTS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP
DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A
LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA...
WHICH COULD POSE A THREAT TO TENDER VEGETATION.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF
CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
TO BE NEEDED THIS AFTERNOON THROUGH LATE THIS EVENING FOR SEVERE
WEATHER.

08/MNK

In the hours before

Special weather statement, Apr 4, 3:27 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT MON APR 4 2011

ALZ011-012-042115-
LAMAR AL-MARION AL-
327 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN LAMAR
COUNTIES UNTIL 415 PM CDT...

AT 327 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINN TO ABERDEEN...AND
MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  BRINN...
  DETROIT...
  WESTON...
  HACKLEBURG...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3433 8816 3431 8764 3407 8770 3378 8824
TIME...MOT...LOC 2027Z 237DEG 61KT 3420 8773 3386 8848

75
Local storm report, Apr 4, 4:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             7 SW VERNON             33.69N 88.20W
04/04/2011  E1.75 INCH       LAMAR              AL   EMERGENCY MNGR

&&

ROCKY
Special weather statement, Apr 4, 4:27 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT MON APR 4 2011

ALZ011-014-042215-
MARION AL-WINSTON AL-
427 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND NORTHERN
WINSTON COUNTIES UNTIL 515 PM CDT...

AT 427 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF TREMONT TO
HAMILTON...AND MOVING EAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. THESE STORMS ARE OUTSIDE THE WARNING AREA.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  HALEYVILLE...
  HACKLEBURG...
  BRINN...
  NEEDMORE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8712 3430 8712 3406 8806 3406 8821
      3433 8816
TIME...MOT...LOC 2127Z 254DEG 53KT 3429 8805 3410 8799

75
Local storm report, Apr 4, 4:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             DETROIT                 34.03N 88.17W
04/04/2011  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

&&

ROCKY
Local storm report, Apr 4, 4:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             VERNON                  33.76N 88.11W
04/04/2011  M1.75 INCH       LAMAR              AL   AMATEUR RADIO

&&

ROCKY
Local storm report, Apr 4, 4:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             NW FAYETTE              33.69N 87.83W
04/04/2011  E1.00 INCH       FAYETTE            AL   BROADCAST MEDIA

&&

ROCKY

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:21 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more24 hr
Apr 4, 1:57 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 2:48 PM CDTSpecial Weather StatementBMXMarion42 min
Apr 4, 3:05 PM CDTAreal Flood AdvisoryBMXMarion115 min
Apr 4, 3:27 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 3:54 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens51 min
Apr 4, 3:55 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Apr 4, 4:27 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 4:35 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston40 min
Apr 4, 4:37 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 4:43 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens47 min
Apr 4, 4:52 PM CDTSevere Thunderstorm WarningBMXMarion, Winston23 min
Apr 4, 4:53 PM CDTAreal Flood AdvisoryBMXWinston112 min
Apr 4, 5:19 PM CDTAreal Flood AdvisoryBMXFayette116 min
Apr 4, 5:27 PM CDTSpecial Weather StatementBMXWinston48 min
Apr 4, 5:30 PM CDTSevere Thunderstorm WarningBMXWalker, Winston45 min
Apr 4, 5:52 PM CDTSevere Thunderstorm WarningBMXFayette, Walker53 min
Apr 4, 5:56 PM CDTAreal Flood AdvisoryBMXPickens3 hr
Apr 4, 6:04 PM CDTAreal Flood AdvisoryBMXWalker3 hr
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker38 min
Apr 4, 6:16 PM CDTSevere Thunderstorm WarningBMXBlount, Walker, Winston44 min
Apr 4, 6:18 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa57 min
Apr 4, 6:20 PM CDTSevere Thunderstorm WarningBMXWalker, Winston40 min
Apr 4, 6:21 PM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
Apr 4, 6:34 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker41 min
Apr 4, 6:40 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.